Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The Dinitz problem solved for rectangles

Author: Jeannette C. M. Janssen
Journal: Bull. Amer. Math. Soc. 29 (1993), 243-249
MSC (2000): Primary 05B15; Secondary 05C15
MathSciNet review: 1215310
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Dinitz conjecture states that, for each n and for every collection of n-element sets $ {S_{ij}}$, an $ n \times n$ partial latin square can be found with the $ (i,j){\text{th}}$ entry taken from $ {S_{ij}}$. The analogous statement for $ (n - 1) \times n$ rectangles is proven here. The proof uses a recent result by Alon and Tarsi and is given in terms of even and odd orientations of graphs.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 05B15, 05C15

Retrieve articles in all journals with MSC (2000): 05B15, 05C15

Additional Information

PII: S 0273-0979(1993)00430-0
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia